# SDR QMLA2020082020040

- Difficulty date: August 18, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N408LN
- Make and model: Bell 407
- Aircraft serial: 54433
- Aircraft time: 2,246 hours, 7,537 cycles
- Engine: Allsn 250C47B
- Engine time: 2,071 hours, 5,547 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: M25010151
- Part serial: JGALM1756
- Condition: Unserviceable
- Location: Engine
- Part time: 2,071 hours
- Component: Turbine Engine, Rroyce, C47B
- Component part number: 23063392
- Stage of operation: AA
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER ESTABLISHING CRUISE FLIGHT ON THE WAY TO A SCENE LOCATION AND NOT UTILIZING REMAINING POWER AVAILABLE PILOT PULLED MORE COLLECTIVE TO EXPEDITE EN-ROUTE TIME. ONCE REACHING APPROXIMATELY 85% TRQ, TRQ DROPPED WITHOUT PILOT MANIPULATION, OVERCORRECTED AND THEN SETTLED, CAUSING THE AIRCRAFT TO YAW.  HMU WAS TROUBLE SHOT AND FOUND TO BE FAULTY.
